# SDR MWEA030043

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,844 hours, 64,008 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 9144169
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT OIL PRESSURE WAS AT ZERO.  --  REMOVED AND REPLACED TRANSMITTER AND BUTT SPLICE.
